# SDR YTRA2021090700001

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N763MH
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Aircraft time: 21,568 hours
- Engine: Allsn 250C30S
- Engine time: 20,984 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Indication Sys
- Part number: 23005290
- Part serial: CAE890276S
- Condition: Reads High
- Location: Nr 1 Engine
- Part time: 20,984 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED THAT IN CRUISE FLIGHT THE T5 INDICATION HIGHER THAN THE #2 ENGINE AND THE ENGINE FAILED THE TREND CHECK.
